# SDR MWEA99790

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEG OF FUSELAGE FRAME 522 HAS CORROSION AT LONGERON 30.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLERS.
